# SDR AALA20150214002

- Difficulty date: February 13, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 14,778 hours, 5,831 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLAPS EXTENDED NORMAL TO 25 FOR LANDING, BUT WHEN 30 WAS SELECTED, FLAPS LOCKED OUT AT 25.  EXECUTED A GO AROUND & FLAPS REMAINED AT 25 EVEN THOUGH 15 WAS SELECTED.  EMERGENCY DECLARED, LANDING UNEVENTFUL.   A FLAP 25 LANDING WAS ACCOMPLISHED.  FLAPS RETRACTED NORMAL TO ZERO.  MAINTENANCE REPLACED RIGHT HAND FLAP POSITION TRANSMITTER IAW AMM 27-58-01.
